MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 36MM/+10; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 36MM/+10; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6260-9-336
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Lot specific voluntary recall was initiated for the lfit v40 cocr heads within scope of a capa.The investigation revealed that only specific catalog numbers and specific lots are impacted by the regulatory action and that the affected lots were manufactured on or before march 4, 2011.The root cause analysis identified a process related anomaly as to the affected sizes and lots.The affected product has all been implanted and/or expired.Device not returned.
 
Event or Problem Description
It was reported by patient's counsel as a result of a legal claim that on (b)(6) 2009 the patient underwent a left tha with an accolade tmzf stem and lfit v40 femoral head and was revised on (b)(6) 2019.The revision operative report noted fretting corrosion on the taper and the inside of the femoral head and pitting of the trunnion.

Brand Name
V40 COCR LFIT HEAD 36MM/+10
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12329386
Report Number0002249697-2021-01405
Device Sequence Number4454762
Product Code JDI
UDI-Device Identifier07613327032321
UDI-Public07613327032321
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K022077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2013
Device Model Number6260-9-336
Device Catalogue Number6260-9-336
Device Lot NumberMET9V8
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2249697-05/07/2018-003R
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;